How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

Had erythema multiforme last year and was put on prednisone.

Customer Question

Had erythema multiforme last year and was put on prednisone. Within a week I developed neurological symptoms such as numbness on bottom of feet that swiftly went into pain in my feet. Pins and needles over body for months accompanied by pain both sides of groin. EM disappeared but chronic urticaria came in its place. Gabapentin eases pain in feet and other neuro twirks but I'm wondering what could have caused this phenomena so as possibly being able to find a cure as I take 4 allegras per day. I believe the new laminate flooring put in a week before onset of symptoms could have initiated the neuro and dermo breakdown. Any ideas?
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. Frank replied 1 year ago.

Hello welcome to JA. I will review your statement and reply shortly. Please read this preliminary answer and respond. Dr Frank

Expert:  Dr. Frank replied 1 year ago.

HI. I do have an article on acrylamide toxicity and peripheral neuropathy, which I will post here. I would ask in your EMG testing was there mostly axonal changes? or demyelinating? If you don't know but have the EMG report, could you upload it minus your name as this is a public forum. Dr Frank

Expert:  Dr. Frank replied 1 year ago.

Please get back to me to discuss this further, have you tried IVIG based on the hypogammaglobulinemia? Did you get a nerve biopsy? Dr Frank

Expert:  Dr. Frank replied 1 year ago.

Hi. I left you an answer Please come back to ask questions and I will reply. Dr Frank